# SDR HNAA2021062400270

- Difficulty date: May 24, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 47,637 hours, 44,426 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frms 51-52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH OUTBD SEAT TRACK IS CORRODED BETWEEN FR 51-52. REMOVED AND REPLACED R/H OUT-BD SEAT TRACK BETWEEN FR 51-52 IAW EMB145 AMM 53-01-06.
